Solpadeine Plus Capsules are used to treat short term, acute moderate pain which cannot be relieved by taking other medicines containing paracetamol, ibuprofen or aspirin alone. Solpadeine Plus uses a triple action formula containing paracetamol and codeine, which are both analgesics (relieve pain). Paracetamol will also acts as an antipyretic (helps lower a raised temperature). Caffeine is a mild stimulant and causes wakefulness, increased mental activity and increases the effectiveness of paracetamol. Solpadeine Plus Capsules are for the relief of headache, migraine, period pains, dental pain, backache, rheumatic pain, strains and sprains and sciatica.
Active ingredients: Paracetamol 500mg, Caffeine 30mg, Codeine phosphate 8mg.
Other ingredients: maize starch, magnesium stearate, titanium dioxide (E 171), erythrosine (E 127), Patent blue V (E 131), quinoline yellow (E 104), gelatin. Printing Ink: shellac, iron oxide black (E 172), propylene glycol (E 1520), ammonium hydroxide (E 527).
Adults, Children and Adolescents aged 12 – 18 years: TWO tablets up to 3 or 4 times a day if necessary. The dose should not be repeated more frequently than every four hours, and not more than 4 doses should be given in any 24 hour period. The duration of treatment should be limited to 3 days and if no effective pain relief is achieved further medical advice should be taken.
You should make sure that you carefully read all product packaging and labels prior to use
Do not exceed stated dose. Do not take with other products containing paracetamol. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Consult your doctor or pharmacist before taking this product if you suffer from alcoholism, kidney or liver problems, if you are taking any other medicines or if you are pregnant.
We aim to deliver orders within 3-5 working days to the shipping address provided by you in your order if the shipping address is in the UK. For orders being delivered outside mainland UK, this will be longer and we cannot give a guaranteed delivery time due to the differences between carriers. Delivery timescales are estimates only. If you do not receive your order within 14 days of us confirming your order has been sent you must notify us and we will investigate the non-delivery provided. Orders from outside the UK have varied delivery charges, depending on the particular country. Please note that in some instances you may be required to answer product related questions from our Pharmacist as part of the checkout process. Failiure to answer these will cause delays. Please allow extra time for Pharmacy approved products. Please note that Bank Holidays do not count as working days.
Delivery charges for orders outside the UK will vary. *Northern Ireland delivery charges different
Express UK Delivery
Express Mainland UK delivery is £6.95*, non mainland islands may vary
Please note that Express delivery is only available on orders placed before 1pm (GMT) Monday to Friday in the UK. After 1pm we cannot guarantee express delivery, even if it has been selected. Please note that this is not a guaranteed next day service, but is an expedited delivery option. Products which need to be approved by a pharmacist are not suitable for express delivery.
*Northern Ireland delivery charges different
Free Delivery on orders over £50*
This applies to orders delivered to UK addresses only. *Exclusions may apply.
We hope you will be happy with any items you’ve ordered from us, but if you’re not entirely satisfied, you’ll find details of our returns policy on the link below.
Delivery outside of the EU
Please note that certain medicines and medical devices sold on this website cannot be purchased if you live outside of the European Union.